Illinois, 2009Hail in Illinois, April 25, 2009
April 25, 2009 · NWS LOT · 1 event in 1 county or zone
Thunderstorms developed during the afternoon hours of April 25th producing a few reports of pea size hail with one report of penny size hail in Sycamore.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed during the afternoon hours of April 25th producing a few reports of pea size hail with one report of penny size hail in Sycamore.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Apr 25, 12:24 PM CST, 46 minutes earlier.
Area forecast discussion, Apr 25, 12:24 PM CST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
124 PM CDT SAT APR 25 2009
.DISCUSSION...
412 AM CDT
FORECAST CONCERNS CONTINUE TO FOCUS ON TIMING OF PRECIP EPISODES
AND TEMPS AS FRONT SAGS ACROSS FORECAST AREA TODAY THEN RETREATS
BACK NORTHWARD ON SUNDAY.
BROAD UPPER TROUGH PROPAGATING ACROSS CENTRAL CANADA AND UPPER
MIDWEST EARLY THIS MORNING PER GOES VAPOR IMAGERY AND UPPER
MIDWEST PROFILER DATA. MAIN SURFACE LOW ASSOCIATED WITH
DISTURBANCE WAS ACROSS SOUTHERN ONTARIO...WITH SLOW MOVING COLD
FRONT TRAILING SOUTHWEST ACROSS CENTRAL WI/EASTERN IA AND INTO KS.
WARM/MOIST LOW LEVEL AIR CONTINUES TO SPREAD NORTH AHEAD OF THIS
FRONT BENEATH SOUTHWESTERLY FLOW ALOFT...WITH FORECAST AREA
GENERALLY WITHIN ELONGATED REGION OF PERSISTENT LOW LEVEL THETA-E
ADVECTION. WIDELY SCATTERED RW/TRW EVIDENT IN PRE-FRONTAL WAA ZONE
FROM NORTHERN MO TO LOWER MICHIGAN ASSOCIATED WITH AREAS OF MOIST
CONVERGENCE AND MINOR SHORT WAVE/SPEED MAXIMA THIS MORNING IN SPC/RUC
MESOANALYSIS DATA INDICATE THETA-E RIDGE/INSTABILITY AXIS FROM
IA/MO BORDER ACROSS NORTHERN IL. THIS APPEARS TO BE AREA OF FOCUS
FOR AT LEAST ISOLATED/SCATTERED RW/TRW DEVELOPMENT DURING THE
MORNING HOURS...BEFORE FORCING INCREASES WITH FRONT MOVING INTO
NORTHERN IL LATE MORNING/AFTERNOON. FORECAST SOUNDINGS AGAIN VARY
SIGNIFICANTLY WITH DEGREE OF INSTABILITY IN WARM SECTOR INTO THIS
AFTERNOON WITH WRF DEPICTING 500-1000 J/KG AND THE GFS AS GREAT AS
2000 J/KG MLCAPE. EXPECT CONVECTION TO BECOME MORE WIDESPREAD BY
MID/LATE AFTERNOON AS FRONT CONTINUES TO SETTLE INTO THE I-80
CORRIDOR. STRONGER DEEP LAYER BULK SHEAR GENERALLY NORTH OF THE
FRONT...THOUGH IF ENOUGH INSTABILITY IS REALIZED POTENTIAL EXISTS
FOR ISOLATED SEVERE WIND GUSTS WITH STORMS GIVEN STRONG LARGELY
UNIDIRECTIONAL WIND PROFILE...AREA REMAINS IN SPC DAY1 SLGT RISK
FOR THIS REASON. TEMPS A TOUGH CALL TODAY NORTH WITH FROPA.
OVERNIGHT READINGS HAVE ONLY FALLEN INTO THE 65-70 DEG RANGE SO A
WARM START TO THE MORNING...THOUGH FROPA TO COME EARLY TO THE
NORTHWEST COUNTIES. REMAINDER OF AREA EXPECTED TO REACH 75-80 OR
LOW 80S FAR SOUTH...THOUGH TURNING SHARPLY COOLER THIS AFTERNOON
FROM THE NORTH THIS AFTERNOON ESPECIALLY NEAR THE LAKE AS WINDS
TURN NORTH/NORTHEAST.
FRONT THEN HANGS ACROSS SOUTHERN 1/3 OF CWA TONIGHT BEFORE LIFTING
BACK NORTH SUNDAY IN RESPONSE TO DEEPENING LOW PRESSURE OVER THE
PLAINS AND STRONG SHORT WAVE EJECTING FROM WESTERN CONUS UPPER
LOW. ALTHOUGH FOCUS SUNDAY NIGHT BEGINS TO SHIFT BACK TO THE WEST
ACROSS IA/UPPER MS VALLEY WITH STRONGEST LOW LEVEL FLOW...MODERATE
MOIST SOUTHWEST FLOW ABOVE SHALLOW FRONTAL ZONE TO MAINTAIN
POTENTIAL FOR RW/TRW ESPECIALLY ACROSS NORTHERN PORTIONS OF
FORECAST AREA TONIGHT INTO SUNDAY MORNING...BEFORE FRONT LIFTS
NORTH OF IL/WI BORDER IN THE AFTERNOON. WITH PRECIPITABLE WATER
VALUES OF 1 TO 1.5 INCHES...AND NORTHWEST/NORTH CENTRAL IL
REMAINING FOCUS OF OVERRUNNING PRECIP...RAINFALL AMOUNTS IN EXCESS
OF AN INCH POSSIBLE FROM THIS AFTERNOON THROUGH SUNDAY MORNING.
THIS ALSO SETS UP LARGE TEMP SWING SUNDAY AS STRONG SOUTHERLY FLOW
DEVELOPS IN WARM SECTOR AS LOW LIFTS INTO MINNESOTA BY SUNDAY
EVENING. TIGHT GRADIENT AND DEEP MIXED LAYER EXPECTED TO LEAD TO
WINDY CONDITIONS AS WELL... WITH FORECAST SOUNDINGS INDICATING
GUSTS POTENTIALLY INTO THE 40 MPH RANGE SUNDAY. HAVE BUMPED TEMPS
A BIT WITH ALL GUIDANCE INDICATING FRONT SHOULD CLEAR CWA...AND
MAY BE UNDER DOING THINGS NORTH IF THIS WORKS OUT.
FRONT THEN SLOWLY TRACKS EAST ACROSS CWA MONDAY AS SURFACE
LOW/UPPER WAVE CONTINUE INTO ONTARIO. HAVE RAISED POPS ACROSS AREA
AS FRONT MAKES ITS SLOW PASSAGE.
RATZER
&&
.AVIATION...
123 PM CDT
1800 UTC TAFS...COMPLICATED TAFOR WITH COLD FRONT PASSING THROUGH
TERMINALS THIS AFTERNOON THEN BECOMING STATIONARY JUST
SOUTH...ONLY TO START TO LIFT BACK NORTHWARD OVERNIGHT AND NORTH
OF TERMINALS BY LATE SUNDAY MORNING.
SURFACE BOUNDARY AT 17Z HAD PROGRESSED AS FAR AS A KENW TO KRFD TO
KMLI TO KSTJ LINE AS A SHORT WAVE LIFTED INTO THE WESTERN GREAT
LAKES. MAIN AREA OF SHOWERS AND THUNDERSTORMS HAVE CLEARED THE
NORTHEAST IL WITH JUST A FEW LIGHT SHOWERS ALONG AND BEHIND THE
COLD FRONT ACROSS SOUTHWEST WI...NORTHWEST IL AND BACK ACROSS IA.
ONE EXCEPTION IS THE SMALL AREAS OF THUNDERSTORMS THAT FORMED A
COUPLE HOURS AGO IN WEST CENTRAL IL AND ARE TRACKING NORTHEAST
ALONG THE SOUTHERN EDGE OF THE SOLID OVERCAST. EXTRAPOLATION OF
CURRENT MOVEMENT BRINGS THEM OVER KORD AND KMDW 20Z-21Z.
COLD FRONT TO CONTINUE TO SAG INTO NORTHERN IL DURING THE
AFTERNOON SWITCHING WINDS TO NORTH AND NORTHEAST AND ALLOWING MVFR
CLOUDS TO SPREAD ACROSS THE TERMINALS DURING THE LATER AFTERNOON
AND EARLY EVENING AND REMAIN IN PLACE OVERNIGHT AS SURFACE BOUNDARY
GOES STATIONARY ACROSS FAR SOUTHERN IA...CENTRAL IL AND NORTHEAST
IN BY 06Z.
SHORT WAVE UPSTREAM OVER KS AND NE TO CONTINUE TO TRACK TO THE
NORTHEAST AND EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP AND
SPREAD A NORTHEAST ALONG AND BEHIND THE SURFACE BOUNDARY AS LOW
LEVEL FLOW BACKS ENHANCING CONVERGENCE AND UPWARD VERTICAL MOTION
ALSO INCREASES ANS THE SHORT WAVE TROUGH MOVES TOWARD THE MID AND
LOWER MO VALLEY DURING THIS EVENING. INCREASED BACKED LOW LEVEL
FLOW PUSHES THE FRONT BACK NORTHWARD OVERNIGHT AND BY LATE MORNING
IS EXPECTED TO BE NORTH OF THE LOCAL TERMINALS WITH THE AXIS OF
SHOWER AND THUNDERSTORM ACTIVITY TO BE OVER WI AND CENTRAL LAKE
MI.
TRS
&&
.MARINE...
325 AM CDT
A COLD FRONT IS BEGINNING TO TRACK SOUTHWARD ACROSS LAKE
MICHIGAN EARLY THIS MORNING...AND IS EXPECTED TO REACH FAR SOUTHERN
LAKE MICHIGAN LATE THIS AFTERNOON. IN THE MEANTIME...SOUTH TO
SOUTHWEST WINDS GUSTING TO 30 KNOTS ARE EXPECTED TO CONTINUE ACROSS
THE SOUTH HALF OF THE LAKE AHEAD OF THE FRONT THIS MORNING. NORTHEAST
WINDS TONIGHT WILL BEGIN TO VEER EAST BY SUNDAY MORNING AND THE
FRONT WILL LIFT BACK NORTHWARD AS A WARM FRONT...MOVING ACROSS
SOUTHERN HALF OF LAKE MICHIGAN DURING THE DAY SUNDAY...AND TO FAR
NORTHERN LAKE MICHIGAN BY LATE SUNDAY EVENING. SOUTH WINDS WILL
INCREASE IN SPEED ONCE THE WARM FRONT PASSES THROUGH WITH A
POSSIBILITY OF SOME 30 KNOT GUSTS...OR POSSIBLY A BRIEF PERIOD OF
NEAR GALE GUSTS LATE SUNDAY NIGHT INTO MONDAY MORNING. LATEST 00Z
DATA IS SUPPORTIVE OF CURRENT FORECAST IN TERMS OF TIMING MAIN
COLD FRONT PASSAGE FOR MONDAY...PERHAPS JUST A LITTLE FASTER THAN
PREVIOUSLY FORECAST. NORTHWEST WINDS ARE EXPECTED BY MONDAY
EVENING BEHIND THE FRONT GRADUALLY VEERING TO NORTH NORTHEAST
TUESDAY NIGHT AS A SFC HIGH DRIFTS ACROSS SOUTHERN ONTARIO.
FOR THE NEARSHORE WATERS...A SMALL CRAFT ADVISORY FOR HAZARDOUS
GUSTS TO 25 TO 30 KNOTS WILL CONTINUE IN ADVANCE OF THE COLD FRONT
TODAY. DID CONSIDER EXTENDING THIS ADVISORY INTO THE EVENING HOURS
TONIGHT WITH POSSIBILITY OF SOME GUSTY NORTHEAST WINDS BEHIND THE
FRONT...BUT FRONT SHOULD BE RELATIVELY SHALLOW AS FAR SOUTH AS
NORTHEAST ILLINOIS WHICH MAY LIMIT MAGNITUDE OF GUSTINESS SO HAVE
HELD OFF ON EXTENDING THE ADVISORY INTO THIS EVENING. HAZARDOUS
WINDS FOR SMALL CRAFT ARE LIKELY AGAIN FOR SUNDAY AS THE WARM FRONT
LIFTS NORTH OF SOUTHERN LAKE MICHIGAN DURING THE MORNING.
MARSILI
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...NEARSHORE WATERS
UNTIL 6 PM SATURDAY.
&&Hazardous weather outlook, Apr 25, 11:12 AM CST, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1212 PM CDT SAT APR 25 2009
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
261715-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
1212 PM CDT SAT APR 25 2009 /112 PM EDT SAT APR 25 2009/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS...A FEW THUNDERSTORMS MAY BE SEVERE THIS AFTERNOON
AND EARLY THIS EVENING...WITH DAMAGING WIND GUSTS UP TO 60 MPH
AND LARGE HAIL OF AROUND AN INCH IN DIAMETER. SCATTERED
THUNDERSTORMS WILL CONTINUE TONIGHT...WITH THE POTENTIAL FOR
LOCALLY HEAVY RAINFALL AMOUNTS IN EXCESS OF ONE INCH POSSIBLE.
AREAS AFFECTED AND TIMING:
SCATTERED THUNDERSTORMS WILL DEVELOP AND BECOME MORE NUMEROUS
AND SPREAD ACROSS MUCH OF NORTHERN ILLINOIS AND NORTHWEST INDIANA
THIS AFTERNOON. THE GREATEST THREAT OF SEVERE WEATHER IS EXPECTED
FROM MID AFTERNOON THROUGH EARLY EVENING...AND TO BE GENERALLY
ALONG AND SOUTH OF THE INTERSTATE 80 CORRIDOR.
DISCUSSION:
A SLOW MOVING COLD FRONT WILL SAG SOUTHEAST ACROSS NORTHERN
ILLINOIS AND NORTHWEST INDIANA THIS AFTERNOON. THE FRONT WILL
BECOME STATIONARY SOUTH OF THE INTERSTATE 80 CORRIDOR ACROSS
NORTHERN ILLINOIS AND NORTHWEST INDIANA TONIGHT. SCATTERED
THUNDERSTORMS WILL MOVE INTO NORTHERN ILLINOIS THIS MORNING AS THE
FRONT APPROACHES...AND ARE EXPECTED TO BECOME MORE NUMEROUS BY
EARLY AFTERNOON AS THE FRONT PUSHES INTO A VERY WARM...MOIST AND
UNSTABLE AIRMASS. WINDS ALOFT WILL BE MODERATELY STRONG AND
GENERALLY UNIDIRECTIONAL FROM THE WEST SOUTHWEST ACROSS THE AREA
THIS AFTERNOON...WHICH MAY ALLOW THE STRONGER STORMS TO PRODUCE
DAMAGING WINDS. AREAS OF THUNDERSTORMS WILL BECOME MORE PREVALENT
NORTH OF THE FRONT ACROSS THE UPPER MIDWEST TONIGHT...WITH THE
POTENTIAL FOR LOCALLY HEAVY RAINFALL ESPECIALLY ACROSS FAR
NORTHERN AND NORTHWEST ILLINOIS OVERNIGHT.
PORTIONS OF THE ILLINOIS AND KANKAKEE RIVERS WILL REMAIN IN
FLOOD.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THERE IS A CHANCE OF PERIODIC THUNDERSTORMS SUNDAY THROUGH
TUESDAY MORNING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
ACROSS NORTH CENTRAL ILLINOIS PORTIONS OF THE OUTLOOK AREA SUNDAY
AFTERNOON AND EVENING.
WINDY CONDITIONS WILL DEVELOP ON SUNDAY WITH SOUTH WIND GUSTS TO
30 TO 40 MPH POSSIBLE IN THE AFTERNOON.
MINOR FLOODING WILL CONTINUE ALONG THE KANKAKEE RIVER IN
NORTHWEST
INDIANA.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ740>745-261715-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
1212 PM CDT SAT APR 25 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT THIS AFTERNOON.
THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
STRONG WINDS AND HIGH WAVES WILL AGAIN LEAD TO HAZARDOUS
CONDITIONS FOR SMALL CRAFT SUNDAY THROUGH MONDAY AFTERNOON.
THERE IS A CHANCE OF PERIODIC THUNDERSTORMS SUNDAY THROUGH
TUESDAY MORNING.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-261715-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
1212 PM CDT SAT APR 25 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS ARE LIKELY MUCH OF LAKE MICHIGAN THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PERIODIC CHANCES OF THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF
LAKE MICHIGAN SUNDAY INTO MONDAY...AND ACROSS FAR SOUTHERN LAKE
MICHIGAN INTO TUESDAY.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
RLB
Hail, De Kalb
- When
- April 25, 1:10 PM CST to 1:11 PM CST
- Where
- De Kalb County, 2.24 mi WSW of Sycamore
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.966, -88.719
Marble to penny size hail was reported near Route 23 and Bethany Road.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Kansas, April 25 to 30, 20093 deaths · 4 injured · $8.1 million · EF1 · 83 events
- Rip Currents in Florida, April 25 to 26, 20092 deaths · 1 injured · 2 events
- Heat in Pennsylvania, April 25 to 27, 200925 injured · 7 events
- Hail and Lightning Strike in Kansas, April 25, 20091 death · 1 injured · 1.75 in hail · 14 events
- Tornadoes and Flooding in Oklahoma, April 25 to 26, 2009$15,000 · EF2 · 77 events
- Tornado and Flash Flooding in Iowa, April 25 to 28, 2009$575,000 · EF0 · 53 events
- Hail and Damaging Winds in Michigan, April 25, 2009$210,000 · 1 in hail · 45 events
- Tornado and Flash Flood in Kansas, April 25 to 26, 2009$400,000 · EF1 · 7 events
- Hail and Damaging Winds in Wyoming, April 25, 2009$715,000 · 1.75 in hail · 4 events
- Damaging Winds in Michigan, April 25, 2009$110,000 · 65 kt wind · 8 events
- Lightning Strike in Illinois, April 25, 2009$50,000 · 1 event
- Hail in Nebraska, April 25, 2009$20,000 · 1.75 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 162765.